# SDR 0100926303

- Difficulty date: March 5, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 50,108 hours, 6,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE BETWEEN PASSENGER DOOR 3L AND ROW 41 AND BETWEEN DOOR 4R AND ROW 29.  MAINTENANCE REPAIRED BROKEN WIRE AND RECONNECTED LOOSE CONNECTOR.  OPERATIONAL CHECK OK.
